Skin Feels Sore In Lepers?

Illustration of Skin Feels Sore In Lepers?
Illustration: Skin Feels Sore In Lepers? Bing

I have leprosy and I have been taking leprosy medicine for 2 monthsrnMy questionrnWhy does my skin hurt . The pain is like being pinched or stinging..

1 Answer:

Hi Yudhi,

Thank you for asking HealthReplies.com.

Leprosy (leprosy) occurs due to infection with the bacteria Mycobacterium leprae which attacks the skin, peripheral nervous system, and mucous membranes. It is because of this infection of the peripheral nervous system that your feet can feel sore. This condition is generally an early symptom, before eventually you will experience a loss of sensation (numbness, numbness). In addition, the pain you feel may be related to the side effects of drugs used to treat leprosy infections, for example clofazimine.

If there are no other complications, the symptoms of leprosy, including the side effects caused by leprosy therapy will generally improve with the treatment you are taking. However, if the pain is quite disturbing, then it is necessary to watch out for other possible causes, such as rheumatoid arthritis (arthritis due to rheumatism), gout arthritis (uric acid), foot skin infections, clavus (fish eye), tendititis, plantar fasciitis, and so on. .

It is necessary to do a careful examination by a dermatologist in determining the right treatment for your condition. In general, if there are no other dangerous complications, there is no special treatment that needs to be done in addition to giving painkillers or nerve supplements. Or, if needed, the doctor can also recommend that you undergo further tests, such as laboratory tests, x-rays, and so on.

In the meantime, you can first take painkillers, for example paracetamol so that the pain subsides. Diligently wash your feet and always use clean and comfortable footwear, to avoid the risk of irritation and infection in the skin of the feet.

Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Is When Hemoglobin Is Low And Not Immediately Blood Transfusion Can Be Dangerous To Sufferers?

Is When Hemoglobin Is Low And Not Immediately Blood Transfusion Can Be Dangerous To Sufferers?

(1 year ago)

Is the HB low if not transfused immediately? Will it be dangerous for the sufferer?...

Every Nap Has Difficulty Waking Up When Moving The Body?

Every Nap Has Difficulty Waking Up When Moving The Body?

(1 year ago)

Afternoon, I want to ask. Every time I take a nap I always experience difficulty when I wake up. As my eyes are open I have moved my body to get up trying to sit down but apparentl...

Hoarseness Since A Year Ago?

Hoarseness Since A Year Ago?

(11 months ago)

Good evening, I’m having hoarseness since about a year ago. I like singing, especially high notes, so I used to go to ENT to check for damage to my vocal cords, he said, ther...

Leave a Reply

Your email address will not be published. Required fields are marked *